# SDR MWEA010043

- Difficulty date: January 11, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 995823870
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP STATION 786 HAS DEEP CHAFE MARKS IN RADIUS ADJACENT TO LONGERON 15 RIGHT.  FABRICATED AND INSTALLED NEW ANGLE.
